MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34502
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter, the doctor stated that the filter jumped out of the sheath.The doctor did not feel the tactile bump on the delivery system that should have alerted him to pause the advancement.The doctor tried to re-sheath the filter.The secondary legs were bent pointing toward the patient's head.The filter had not been released from the delivery system but could not be re-sheathed.They tried to retrieve it but could not get the clover snare to capture the hook.The doctor used grasper forceps to grasp the filter and advance a 16 fr sheath over the filter to retrieve it.As the sheath covered the secondary legs, the grasper released the filter and the sheath came off.The legs then straightened out to the normal position.The doctor proceeded to deploy the filter successfully.This problem did extend the time required to complete the procedure to around 4 hours.The rep was called in after the initial deployment attempt.

Brand Name
COOK CELECT® PLATINUM NAVALIGN FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key16494733
Report Number3005580113-2023-00033
Device Sequence Number17733995
Product Code DTK
UDI-Device Identifier10827002345024
UDI-Public(01)10827002345024(17)251215(10)E4347528
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2023
Report Date (Section F) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Model NumberG34502
Device Catalogue NumberIGTCFS-65-1-FEM-CELECT-PT
Device Lot NumberE4347528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/10/2023
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer03/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2023
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale